# SDR HEEA0012214

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 4638201005
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HOUSING BUSHING BORE WORN IN AREA 3.
